# SDR 99UAL900369

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956UA
- Make and model: Boeing 737522
- Aircraft serial: 26704
- Engine: Ge CFM56*
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Trans Rectifier
- Condition: Failed
- Location: E & E Compt
- Component: Eldec, 2299
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG ELECTRICAL ODOR IN THE CABIN WAS REPORTED BY A FLIGHT ATTENDANT.  *S/D*  TRANSFORMER RECTIFIER POWER SUPPLY FAILED.  REPLACED TRANSFORMER RECTIFIER IN NR 2 POSITION.  ALSO, R4 RELAY WAS REPLACED DUE TO ZERO VOLTAGE BETWEEN B1 AND B2.  AIRCRAFT CHECKS GOOD.
